Translator Disclaimer
Fall 2014 Isometries on the vector valued little Bloch space
Fernanda Botelho, James Jamison
Illinois J. Math. 58(3): 629-646 (Fall 2014). DOI: 10.1215/ijm/1441790381

Abstract

In this paper, we describe the surjective linear isometries on a vector valued little Bloch space with range space a smooth, strictly convex and reflexive complex Banach space. We also describe the hermitian operators and the generalized bi-circular projections supported by these spaces.

Citation

Download Citation

Fernanda Botelho. James Jamison. "Isometries on the vector valued little Bloch space." Illinois J. Math. 58 (3) 629 - 646, Fall 2014. https://doi.org/10.1215/ijm/1441790381

Information

Received: 10 December 2013; Revised: 30 April 2015; Published: Fall 2014
First available in Project Euclid: 9 September 2015

zbMATH: 1341.46004
MathSciNet: MR3395954
Digital Object Identifier: 10.1215/ijm/1441790381

Subjects:
Primary: ‎46E15, 47B15, 47B38

Rights: Copyright © 2014 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.58 • No. 3 • Fall 2014
Back to Top